Anabolics
Search More Than 6,000,000 Posts
Results 1 to 17 of 17
  1. #1
    punisher69 is offline Junior Member
    Join Date
    Oct 2002
    Posts
    76

    gyhno/bitch tits ...

    if you get ghyno how long will it take to go away .... and how do u get rif of it ???????????????????

  2. #2
    punisher69 is offline Junior Member
    Join Date
    Oct 2002
    Posts
    76
    so what are the chances off getting it off 10- week sustanon ?

  3. #3
    punisher69 is offline Junior Member
    Join Date
    Oct 2002
    Posts
    76
    cuz i didnt get it ........... and im on my 7 week .... but i started doing 250 mg of deca would that provoke ghyno ????

    fuck i didnt know u had to get rid of it surgically fawwwwwk

  4. #4
    punisher69 is offline Junior Member
    Join Date
    Oct 2002
    Posts
    76
    i just did a shot today

    my nipples arnt itchy but they look different tonight im geetin freaked

  5. #5
    punisher69 is offline Junior Member
    Join Date
    Oct 2002
    Posts
    76
    is it a noticible itch ?

  6. #6
    punisher69 is offline Junior Member
    Join Date
    Oct 2002
    Posts
    76
    should i stop the whole cycle ?????

  7. #7
    symatech's Avatar
    symatech is offline Retired Moderator
    Join Date
    May 2002
    Location
    not where I want to be
    Posts
    7,546
    Even if you did get gyno from the DECA the clomid or nolva wont help you. youll need bromo. But seriously, you wont get any gains off of deca for 3 weeks much less deca gyno.

    Do like Diesel suggested and save it.

  8. #8
    punisher69 is offline Junior Member
    Join Date
    Oct 2002
    Posts
    76
    ok i have noticed a slight thing in bitch tits now what the fuck do i do .. im scare dshitless

  9. #9
    symatech's Avatar
    symatech is offline Retired Moderator
    Join Date
    May 2002
    Location
    not where I want to be
    Posts
    7,546
    relax man. at the dose of deca you are running i doubt it gave you gyno. If you are so concerned with it begin using your nolvadex (if you got gyno itd be from sust)

    but like diesel said bro...your probably just trippin

  10. #10
    pusher is offline New Member
    Join Date
    Jun 2002
    Posts
    9
    hi guys can you get progesterone gyno from sus because of the 100ml of decanate?
    I'm in to week 4 of 500ml sus and 2x25 ml of proviron ed and my left nipple started to tingle the other day so i've started taking 20ml of nolva a day aswell as of yesterday. how long in to the nolva will it take to stop the tingle.
    cheers guys......

  11. #11
    testman55 is offline Junior Member
    Join Date
    Nov 2002
    Posts
    52
    Originally posted by symatech
    Even if you did get gyno from the DECA the clomid or nolva wont help you. youll need bromo. But seriously, you wont get any gains off of deca for 3 weeks much less deca gyno.

    Do like Diesel suggested and save it.
    Yes you can stop gyno from deca with nolvadex
    1 Deca converts to both E and P, at what ratio i dont know
    2 nolvadex suppresses igf-1 and when you suppress igf1 you prevent gyno from both conversions.

    If you dont believe me then next time you get gyno symptoms from deca just throw in nolvadex and see what happens.

  12. #12
    gym sweat is offline Registered User
    Join Date
    Aug 2002
    Location
    Florida
    Posts
    117
    wouldnt Proviron be better to block it completely? and isnt gyno at some point reversable on its own when you stop cycling? considering you did not pass a certain point of no return.

  13. #13
    Damien is offline New Member
    Join Date
    Nov 2002
    Posts
    10
    well i hate to be mean....but this serves you right for not researching before you took roids... how the hell could you start a cycle without having an anti-e ready? tsk tsk tsk.... i dont see how you could have learnt about steroids without learning one of the possible s/e's is gyno, and only surgery will remove it

  14. #14
    Mastiff is offline Member
    Join Date
    Aug 2002
    Posts
    529
    A couple of things, guys. There is something out called Andactrim gel. It is DHT in a transdermal gel. It has been shown to reduce or eliminate even fibrous gyno, I think they said it worked in over 60% of the cases, but don't hold me to that. One of the bro's here just ordered some, he is going to be the guinea pig for the rest of us with gyno.
    I just read that "progesterone gyno" needs estrogen for the progesterone to develop gyno. If you eliminate estrogen, you'll be OK. So take nolvadex . I'd take bromo also, just to be safe.
    Slight cases of gyno can reverse on their own. I read on the endocrinology website that over 60 % of males develop gyno during puberty. Here is what they say. "Puberty marks the second situation in which gynecomastia can occur physiologically. In fact, up to 60% of boys have detectable gynecomastia by age 14. Although it is mostly bilateral, it can occur unilaterally, and usually resolves within 3 years of onset " So we see that gyno can go away without surgery. Its the fibrous gyno that is the big problem.

  15. #15
    dansteelman is offline Member
    Join Date
    Sep 2002
    Location
    London Baby!
    Posts
    659
    I'll tell you what, I thought I was getting gyno and come to find out, it was all in my head. If your nips look different its most likely due to water retention or estrogenic fat deposits. I was so worried I almost stopped my cycle. But, I didn't have gyno and was just paranoid. I'm in to week 7 of my 750MG sust. a week and have yet to experiance any gyno at all. Of course, I have nolva on hand and clomid for post cycle. Feel and see if you have any small bumps forming under your nips. Later!

  16. #16
    kreper69's Avatar
    kreper69 is offline Associate Member
    Join Date
    Apr 2002
    Location
    New Jersey
    Posts
    476
    Originally posted by punisher69
    ok i have noticed a slight thing in bitch tits now what the fuck do i do .. im scare dshitless
    relax man you're physching yourself out chill.. slight thing of gyno?? what did you notice??? you finished your cycle of sust, and felt nothing, and with he little bit of deca you did i doubt it's from that.. yes, it's a noticable itch so every little itch you get don't think it's gyno appearing.. it wont happen over night man so just relax. save the deca like said before for next cycle

  17. #17
    Sicilian30's Avatar
    Sicilian30 is offline Respected Member
    Join Date
    Sep 2001
    Location
    There is no place like ho
    Posts
    3,690
    sustanon gave me gyno something terrible. I had to take about 80mg of Nolv my first 6 weeks just to keep the gyno down. After that, it went away, and I was able to control it with smoe armidex and liquidex.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •